Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from granulomatous inflammation with tuberculous inflammation at cervical region. Reason for joint pain?

Hello doctor My Sister is 28 years old. She has been suffering from granulomatous inflammation consistent with tuberculous inflammation at right sided cervical region (detected by FNAC ).She has benn taking AKT-4 for last 3 months. Her recent blood test shows following results- 1.ANA- HEp-2010 Positive(++) Showing diffuse pattern, Primate Liver Positive(++) 2. Serum Uric Acid- 8.70 mg/dL Serum CRP(High Sensative)-1.56 mg/dL 3. Rheumatoid Factor-17.10 IU/dL 4.Haemoglobin-11.20 gm/dL 5. Total Leucocyte count-5900 / 6. Differential Leucocyte count N-65, L-32, M-2, E-1, B-0 7.ESR-Western Method- 90.00mm/hr Erythrocytes are predominantly normochromic and normocytic 8. Plasma Glucose Fasting- 88.00 mg/dL Recent nake USG result shows right sided cervical lymphadenopathy . She has also suffering from joint pain and joint swelling involving knee joint. I like to request you to tell me the reason of her joint pain? and if there is any further test is required. I also very afraid of her blood result regarding ANA ++, High range of Uric acid and CRP and High ESR. Please suggest me what to do. Best regards, Sourav D
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
FNAC reports tuberculosis okay but auto-immune phenomena is also active in your sisters case. She must get in touch with a rheumatologist immediately to monitor and manage both the disease and joint pains. This has to be on periodical basis and some regular tests shall be needed.In auto immune discrepancy tuberculosis and some systemic diseases are to be carefully and intensively treated
Answered: Wed, 16 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor